# SDR SWAA2014021125066

- Difficulty date: February 9, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 59,272 hours, 48,107 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645268A
- Part serial: A3883
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD GND SPOILER CTR INBD LUG BROKEN.  R & R SPOILER IAW AMM.
